FREE Case Review (866) 588-0600

Testim Pulmonary Embolism Lawsuit

Recent studies have found that the testosterone replacement therapy (TRT) drug Testim may cause pulmonary embolism in some users.

Recent studies have found that the testosterone replacement therapy (TRT) drug Testim may cause pulmonary embolism in some users. This condition is caused by the blockage of an artery in the lungs, which may be fatal if it is not treated immediately. Signs and symptoms of a Testim pulmonary embolism include chest pain, shortness of breath, dizziness, leg pain and/or swelling, and irregular heartbeat (arrhythmia).

Free Confidential Lawsuit Evaluation: If you or a loved one suffered a pulmonary embolism after using Testim, you should contact our law firm immediately. You may be entitled to compensation by filing a suit against the manufacturer of Testim and we can help.

Testim & Pulmonary Embolism

Testim has been found to increase the risk of blood clots in the legs, a condition known as deep vein thrombosis (DVT). This occurs because Testim thickens the blood, elevates blood pressure, and increases the number of red blood cells in the user’s body. Symptoms of a DVT may include pain, swelling, and redness in the legs.

Testosterone Risk Factors

In recent years, testosterone supplements have been widely reported to cause blood clots in the leg. If these clots break away and migrate to the lungs, they may cause a pulmonary embolism.

In January of 2014, Dr. Charles Glueck at the Jewish Hospital Cholesterol and Metabolism Center in Cincinnati published a study that investigated the link between testosterone boosters like Testim and pulmonary embolism. The test subjects included 14 otherwise healthy patients (13 men and 1 woman) who were treated with testosterone for an average of 11 months and suffered from DVT and pulmonary embolism. Many of the patients had genetic risk factors that made them more likely to experience blood clots. Glueck advised doctors to test prospective TRT patients for thrombophilia prior to prescribing medications.

What is a Pulmonary Embolism?

A pulmonary embolism occurs when one or more of the arteries leading to the lungs gets obstructed. In most cases, the blockage is the result of a blood clot that migrates to the lung from a leg vein (deep vein thrombosis). Signs and symptoms of a Testim pulmonary embolism include:

  • Pain in the leg & chest
  • Drop in blood pressure
  • Legs become red & warm
  • Dizziness
  • Cough
  • Irregular heartbeat (arrhythmia)

Depending on the severity of the condition, a pulmonary embolism may be treated with a variety of different drugs, medical procedures and other therapies. The goal of pulmonary embolism treatment is to keep the clot from getting bigger and to keep new clots from developing. Treatments may include prescription drugs to thin the blood and inhibit its ability to clot. If symptoms are life-threatening, the patient’s doctor may administer medicines to dissolve the clot. In rare cases, surgical intervention may be implemented to remove the clot.

Do I Have a Testim Pulmonary Embolism Lawsuit?

The Product Liability & Defective Drug Litigation Group at our law firm is an experienced team of trial lawyers that focus on the representation of plaintiffs in Testim Lawsuits. We are handling individual litigation nationwide and currently accepting new Testim Pulmonary Embolism cases in all 50 states.

Free Testim Pulmonary Embolism Lawsuit Evaluation: If you or a loved one suffered a pulmonary embolism after using Testim, you should contact our law firm immediately. You may be entitled to compensation by filing a Testim Pulmonary Embolism Suit and we can help.

Free Confidential Case Evaluation

Verified 100% Secure SiteTo contact us for a free review of your potential case, please fill out the form below or call us toll free 24 hrs/day by dialing: (866) 588-0600.
*
*
*

Awards & recognition